EconPapers    
Economics at your fingertips  
 

IDENTIFICATION AND INFERENCE ON REGRESSIONS WITH MISSING COVARIATE DATA

Esteban M. Aucejo, Federico Bugni and V. Joseph Hotz ()

Econometric Theory, 2017, vol. 33, issue 01, 196-241

Date: 2017
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://journals.cambridge.org/abstract_S0266466615000250 link to article abstract page (text/html)

Related works:
Working Paper: Identification and inference on regressions with missing covariate data (2017) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:33:y:2017:i:01:p:196-241_00

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-08-20
Handle: RePEc:cup:etheor:v:33:y:2017:i:01:p:196-241_00